# SDR RAIA2009040700003

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 23,750 hours, 22,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT 8091 -IAD- EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE LIGHT.  OPS CHECKED GOOD.
